# SDR DALA1139819861

- Difficulty date: May 23, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 75,864 hours, 73,207 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIX VANE MID PANEL FWD SECTION HAS A DEEP GOUGE ON SKIN TO BARE METAL, LOOSE EYE BOLT.  CUT OUT GOUGE ON SKIN, IAW SRM 51-70-2, FABBED DOUBLER AND FILLER PER SRM 51-70-2, SRM 57-03, APPLIED ALODINE PER DC9 SRM 51-10-3, PRIMER PER  SRM 51-10-3, PG 31-32, PARA 14 AND SEALANT PER SRM 51-70-2, PG 114.  RE-SECURED EYEBOLT PER SRM 51-30-1, PAGE 11 (BONDED DOUBLER AND FILLER ON RT WING FIXED VANE MID PANEL FWD SECTION IAW SRM 51-70-2.
